# SDR DL72S991758

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Lt Emer Exit
- Component: 900835A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT MID OVERWING EMERG LIGHT INOP.  REPLACED BATTERY AT RACK M654.  OPS CHKS GOO.
